# SDR ASOA2014052110525

- Difficulty date: April 23, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,293 hours, 22,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE AT FS 280, LT SIDE CRACKED.  REMOVED COCKPIT FLOOR SUPPORT ANGLE AT FS 280 LT SIDE, REF SRM 51-42-06-001-001-A01 RECEIVED SERVICABLE ANGLE PN CC670-33199-4 LOCATED & TRANSFERRED MOUNTING HOLES AS NEEDED, REF SRM 51-40-11-001-001-A01.  INSTALLED COCKPIT FLOOR SUPPORT ANGLE LT REF: SRM 51-42-06-001-001-A01, DWG: CC670-33052.
